Maximal Surfaces In a Certain 3-Dimensional Homogeneous Spacetime
Mathematics and Natural Sciences
A generalized integral representation formula for spacelike maximal surfaces in a certain 3-dimensional homogeneous spacetime is obtained. This spacetime has a solvable Lie group structure with left invariant metric. The normal Gauß map of maximal surfaces in the homogeneous spacetime is discussed and the harmonicity of the normal Gauß map is studied. © 2008 Elsevier B.V. All rights reserved.
Differential Geometry and its Application
(2008). Maximal Surfaces In a Certain 3-Dimensional Homogeneous Spacetime. Differential Geometry and its Application, 26(5), 536-543.
Available at: https://aquila.usm.edu/fac_pubs/21251